It is possible that an increase in the Lexapro would help. He is on a low dose. He might also benefit from an increase in the Abilify. Don't know the age of your son, nor how much Abilify he takes, but an increase in either or both medications may be in order. Best to talk to have him talk to his doctor.
I agree with the other to defintely talk to your childs psyciatrist tell them what is going on have them talk to um as well depending on your childs age thwy mat change the medication or up the dose. I now how hard it is when your child ges through depression have them right down his or her feelings daily that will help the dr know what they need go luck try to let them or rather insist on sharing with you they need you talking it out will definatly help as much as the meds that are needed I wish you and your child well
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 9 answers
Posted 14 Mar 2011 • 4 answers
Posted 19 Apr 2012 • 4 answers
Posted 12 Jan 2015 • 2 answers
Posted 3 Jan 2016 • 4 answers